Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

Filters

My NCBI Filters

Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1977 1
1980 1
1985 1
1986 2
1987 3
1988 4
1989 9
1990 10
1991 5
1992 3
1993 5
1994 6
1995 6
1996 16
1997 19
1998 36
1999 42
2000 30
2001 28
2002 49
2003 44
2004 52
2005 56
2006 66
2007 37
2008 38
2009 34
2010 48
2011 42
2012 47
2013 31
2014 30
2015 31
2016 39
2017 36
2018 24
2019 23
2020 28
2021 33
2022 30
2023 17
2024 0

Text availability

Article attribute

Article type

Publication date

Search Results

992 results

Results by year

Filters applied: . Clear all
Page 1
Heparin-induced thrombocytopenia (HIT): Review of incidence, diagnosis, and management.
Hogan M, Berger JS. Hogan M, et al. Vasc Med. 2020 Apr;25(2):160-173. doi: 10.1177/1358863X19898253. Epub 2020 Mar 20. Vasc Med. 2020. PMID: 32195628 Review.
Heparin-induced thrombocytopenia (HIT) is a life and limb-threatening complication of heparin exposure. ...
Heparin-induced thrombocytopenia (HIT) is a life and limb-threatening complication of heparin exposure. ...
Heparin-induced thrombocytopenia: pathophysiology, diagnosis and treatment.
Hvas AM, Favaloro EJ, Hellfritzsch M. Hvas AM, et al. Expert Rev Hematol. 2021 Apr;14(4):335-346. doi: 10.1080/17474086.2021.1905512. Epub 2021 Mar 30. Expert Rev Hematol. 2021. PMID: 33736552 Review.
Introduction: Immune-mediated heparin-induced thrombocytopenia (HIT) is an infrequent complication following heparin exposure but with potentially fatal outcome due to thrombotic complications. ...
Introduction: Immune-mediated heparin-induced thrombocytopenia (HIT) is an infrequent complication following heparin ex …
Treatment and prevention of heparin-induced thrombocytopenia: Antithrombotic Therapy and Prevention of Thrombosis, 9th ed: American College of Chest Physicians Evidence-Based Clinical Practice Guidelines.
Linkins LA, Dans AL, Moores LK, Bona R, Davidson BL, Schulman S, Crowther M. Linkins LA, et al. Chest. 2012 Feb;141(2 Suppl):e495S-e530S. doi: 10.1378/chest.11-2303. Chest. 2012. PMID: 22315270 Free PMC article. Review.
BACKGROUND: Heparin-induced thrombocytopenia (HIT) is an antibody-mediated adverse drug reaction that can lead to devastating thromboembolic complications, including pulmonary embolism, ischemic limb necrosis necessitating limb amputation, acute myocardial in …
BACKGROUND: Heparin-induced thrombocytopenia (HIT) is an antibody-mediated adverse drug reaction that can lead to devas …
Heparin-induced thrombocytopenia.
Arepally GM. Arepally GM. Blood. 2017 May 25;129(21):2864-2872. doi: 10.1182/blood-2016-11-709873. Epub 2017 Apr 17. Blood. 2017. PMID: 28416511 Free PMC article. Review.
Heparin-induced thrombocytopenia (HIT) is an immune complication of heparin therapy caused by antibodies to complexes of platelet factor 4 (PF4) and heparin. ...It is now recognized that anti-PF4/heparin antibodies develop commonly after heparin exposure, but
Heparin-induced thrombocytopenia (HIT) is an immune complication of heparin therapy caused by antibodies to complexes o
Heparin-induced thrombocytopenia.
Lee GM, Arepally GM. Lee GM, et al. Hematology Am Soc Hematol Educ Program. 2013;2013:668-74. doi: 10.1182/asheducation-2013.1.668. Hematology Am Soc Hematol Educ Program. 2013. PMID: 24319250 Free PMC article. Review.
Heparin-induced thrombocytopenia (HIT) is a prothrombotic disorder caused by antibodies that recognize complexes of platelet factor 4 (PF4) and heparin. HIT is frequently considered in the differential diagnosis of thrombocytopenia occurring in patient
Heparin-induced thrombocytopenia (HIT) is a prothrombotic disorder caused by antibodies that recognize complexes of pla
Pathogenesis of heparin-induced thrombocytopenia.
Arepally GM, Cines DB. Arepally GM, et al. Transl Res. 2020 Nov;225:131-140. doi: 10.1016/j.trsl.2020.04.014. Epub 2020 May 15. Transl Res. 2020. PMID: 32417430 Free PMC article. Review.
The continued use of UFH in these and other settings requires vigilance for its most serious nonhemorrhagic complication, heparin induced thrombocytopenia (HIT). HIT is an immune prothrombotic disorder caused by antibodies that recognize complexes between pla …
The continued use of UFH in these and other settings requires vigilance for its most serious nonhemorrhagic complication, heparin
Drug-associated thrombocytopenia.
Bakchoul T, Marini I. Bakchoul T, et al. Hematology Am Soc Hematol Educ Program. 2018 Nov 30;2018(1):576-583. doi: 10.1182/asheducation-2018.1.576. Hematology Am Soc Hematol Educ Program. 2018. PMID: 30504360 Free PMC article. Review.
Many drugs have been implicated in drug-induced immune thrombocytopenia (DITP). Patients with DITP develop a drop in platelet count 5 to 10 days after drug administration with an increased risk of hemorrhage. ...High doses of intravenous immunoglobulin can be given to pati …
Many drugs have been implicated in drug-induced immune thrombocytopenia (DITP). Patients with DITP develop a drop in platelet count 5 …
Treatment of drug-induced immune thrombocytopenias.
Marini I, Uzun G, Jamal K, Bakchoul T. Marini I, et al. Haematologica. 2022 Jun 1;107(6):1264-1277. doi: 10.3324/haematol.2021.279484. Haematologica. 2022. PMID: 35642486 Free PMC article. Review.
Several therapeutic agents can cause thrombocytopenia by either immune-mediated or non-immune-mediated mechanisms. ...Immune-mediated thrombocytopenia, on the other hand, involves the formation of antibodies that react to platelet-specific glycoprotein complexes, as …
Several therapeutic agents can cause thrombocytopenia by either immune-mediated or non-immune-mediated mechanisms. ...Immune-mediated …
Heparin-Induced Thrombocytopenia and Cardiac Surgery.
Solanki J, Shenoy S, Downs E, Palkimas S, Goldman S, Sharma AM. Solanki J, et al. Semin Thorac Cardiovasc Surg. 2019 Autumn;31(3):335-344. doi: 10.1053/j.semtcvs.2018.10.011. Epub 2018 Nov 15. Semin Thorac Cardiovasc Surg. 2019. PMID: 30448485 Review.
Heparin-induced thrombocytopenia (HIT) is an immune-mediated condition characterized by thrombocytopenia with possible arterial and/or venous thrombosis. ...
Heparin-induced thrombocytopenia (HIT) is an immune-mediated condition characterized by thrombocytopenia with po
992 results